Oklahoma, 2025Tornadoes and Damaging Winds in Oklahoma, March 4, 2025
March 4, 2025 · NWS TSA · 14 events in 6 counties and zones
Strong to severe thunderstorms developed into eastern Oklahoma during the early morning hours of the 4th, as a strong storm system translated from the Southern Rockies into the Southern Plains. Instability was weak but wind shear was very strong ahead of the attendant surface low pressure system and frontal boundaries.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $329,000
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong to severe thunderstorms developed into eastern Oklahoma during the early morning hours of the 4th, as a strong storm system translated from the Southern Rockies into the Southern Plains. Instability was weak but wind shear was very strong ahead of the attendant surface low pressure system and frontal boundaries. This allowed the thunderstorms to produce several tornadoes and damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 4, 5:43 AM CST, 23 minutes earlier. Its key messages:
- Updated at 540 AM CST Tue Mar 4 2025
- Widespread showers and thunderstorms will continue through Tuesday morning. A few severe storms may develop, with damaging wind, tornadoes, and large hail all possible. Additional showers/storms forecast Tuesday afternoon.
- Fire weather concerns will increase Tuesday afternoon for portions of eastern Oklahoma as dry and windy conditions move in behind a cold front. Wind gusts of 40 to 50 mph may occur.
- Late Tuesday night a period of snow or rain/snow mix develops across far northwest Arkansas. Any accumulation will be minor and short lived.
Area forecast discussion, Mar 4, 5:43 AM CST, 23 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
543 AM CST Tue Mar 4 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 540 AM CST Tue Mar 4 2025
- Widespread showers and thunderstorms will continue through
Tuesday morning. A few severe storms may develop, with
damaging wind, tornadoes, and large hail all possible.
Additional showers/storms forecast Tuesday afternoon.
- Fire weather concerns will increase Tuesday afternoon for
portions of eastern Oklahoma as dry and windy conditions move
in behind a cold front. Wind gusts of 40 to 50 mph may occur.
- Late Tuesday night a period of snow or rain/snow mix develops
across far northwest Arkansas. Any accumulation will be minor
and short lived.
&&
.SHORT TERM...
(Today)
Issued at 422 AM CST Tue Mar 4 2025
Early this morning the strong mid/upper level low was moving into
western Kansas and the Oklahoma Texas Panhandles. At the same
time an associated frontal boundary was positioned from southwest
Kansas through western Oklahoma and into western Texas. Ahead of
the front, an elevated instability axis remained oriented from
north to south from eastern Kansas through central Texas. In
response, a broad area of showers and storms were ongoing and
continuing to develop within this instability axis. The true warm
sector with 60+ deg dewpoints had lifted northward into south
central/southeast Oklahoma with around 500 J/kg of surface CAPE.
Thus...the ongoing showers and storms across northeast Oklahoma
had remained below severe limits with wind gusts of 40-50 mph.
Farther south, within the warm sector, strong to severe storms
were ongoing as the main convective line moved east/northeast
toward southeast Oklahoma.
Through the morning hours, the line of convection will continue to
move east and northeast across eastern Oklahoma and into northwest
Arkansas. Instability is expected to remain elevated for the
majority of the CWA, while the northern extent of surface based
CAPE tries to hold on long enough to move into far southeast
Oklahoma before it refocuses south/southeast of the CWA. Deep
layer shear combined with 40-50KT of 0-1km shear and 0-1km storm
relative helicity values in excess of 400 m2/s2 along with surface
instability will continue severe potentials across mainly
southeast Oklahoma through mid morning. Damaging wind gusts to 70
mph remain the primary severe threat with a secondary threat of
large hail. A low tornado potential also exists across mainly
far southeast Oklahoma, with the greater potential south of the
Red River where the greater low level moisture and higher surface
instability are expected. Farther north, across northeast Oklahoma
and northwest Arkansas, a limited severe potential will remain
with locally damaging wind the primary threat.
Late morning into the afternoon, the main convective line is
progged to be moving out of far eastern Oklahoma and northwest
Arkansas into central Arkansas with the frontal boundary moving
through the CWA. Behind the front, gusty southwesterly winds will
transport drier air into portions of eastern Oklahoma, which will
help to elevate fire weather concerns with min RH values falling
below 40 percent across southeast Oklahoma into a portion of east
central Oklahoma. An additional wind shift to the west and
northwest is expected late afternoon into early evening with
stronger wind gust in excess of 40 mph will impact any ongoing
wildfire today.
The mid/upper level low pressure center is progged to move over
northeast Oklahoma this afternoon/early evening. Additional
showers and storm chances return as moisture wraps around the low
back into the region. The greater chance for this additional
precip is mainly along and north of Interstate 40. At the same
time this wrap around moisture spreads back into the CWA, gusty
west to northwesterly winds of 40 to 50 mph will begin to move
into the CWA. Marginal elevated instability could create a limited
hail potential with the cold temperatures aloft and increasing mid
level lapse rates. The overall storm potential should weaken by
early evening with the low pressure center lifting into Missouri. One
other thing to note will be locally heavy rainfall potential
through this afternoon where where amounts locally up toward one
and half inches of rain are possible.
Temperatures today are starting off warm ahead of the front and
look to warm into the 60s ahead of the stronger cold front late
afternoon/evening.
&&
.LONG TERM...
(Tonight through Monday)
Issued at 422 AM CST Tue Mar 4 2025
Rain chances continue through the evening hours with the wrap
around moisture spreading through northeast Oklahoma and northwest
Arkansas. The majority of this activity is forecast to taper off
after midnight with the upper low moving off to the northeast.
Precipitation chances remain for mainly far northwest Arkansas
into early Wednesday morning. Temperature profiles indicate a rain
snow mix and or becoming light snow is forecast for far northwest
Arkansas. Little to no accumulations are possible. Also through
the overnight hours, west to northwesterly winds gusting 40 to 50
mph are expected and will continue the wind advisory as is.
During the day Wednesday, cloud cover is forecast to scatter out
from southwest to northeast while the gusty northwesterly winds
begin to ease through the afternoon. In the wake of the departing
low pressure, cooler conditions with highs in the 40s and 50s are
forecast Wednesday afternoon. Surface high pressure filters into
the region Wednesday night with low temps Thursday morning
falling below freezing for most locations.
Surface high moves off to the east allowing for breezy to gusty
southerly winds to return Thursday ahead of another cold front
forecast to move through during the day Friday. Latest guidance
has slowed the timing of this front and has the main upper low
closer to the region Saturday. In response, rain chances are
forecast Saturday, with a slight chance of thunder in southeast
Oklahoma, closer to the upper low center. Southerly surface flow
returns late weekend into early next week with much warmer
conditions at the end of the forecast period.
&&
.AVIATION...
(12Z TAFS)
Issued at 540 AM CST Tue Mar 4 2025
Showers and thunderstorms will affect all sites this morning with
reduced ceilings and visibilities. VFR conditions will return this
afternoon, but a few scattered showers and storms may redevelop by
mid to late afternoon. MVFR ceilings will return to most locations
this evening following the passage of a cold front. Gusty south to
southeast winds will shift to southwest this afternoon and then
west to northwest this evening, with some gusts this evening and
overnight exceeding 30 knots.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 66 35 52 30 / 90 40 0 0
FSM 68 38 52 31 / 100 30 0 0
MLC 68 36 54 31 / 100 10 0 0
BVO 64 32 52 26 / 90 60 0 0
FYV 65 32 46 25 / 100 70 10 0
BYV 63 32 44 27 / 100 70 10 0
MKO 67 35 52 30 / 100 30 0 0
MIO 64 32 46 27 / 100 80 10 0
F10 66 35 52 30 / 100 20 0 0
HHW 68 39 55 32 / 100 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from noon today to noon CST Wednesday for OKZ049-
053>076.
AR...Wind Advisory from noon today to noon CST Wednesday for ARZ001-
002-010-011-019-020-029.
&&
SHORT TERM...20
LONG TERM....20
AVIATION...05Hazardous weather outlook, Mar 4, 5:05 AM CST, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Tulsa OK
505 AM CST Tue Mar 4 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-051115-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
505 AM CST Tue Mar 4 2025
...SEVERE WEATHER THROUGH MID MORNING SOUTHEAST OKLAHOMA...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Elevated.
AREA...Southeast Oklahoma.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Southeast Oklahoma into West Central Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Far Southeast Oklahoma.
SIGNIFICANT WINDS.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Mid morning...Higher Wind Gusts Mid Afternoon Through
Tonight.
FIRE WEATHER DANGER.
RISK...Elevated.
AREA...Southeast Oklahoma.
ONSET...Early Afternoon.
DISCUSSION...
A broad area of showers and thunderstorms will continue to spread
across eastern Oklahoma and northwest Arkansas through late
morning ahead of a cold front moving through the area. The greater
storm potentials are across southeast Oklahoma where higher
instability and low level moisture were located. These conditions
will elevate severe potentials through mid morning with damaging
wind gusts to 70 mph the primary threat and large hail a secondary
threat. A tornado threat also exists across southeast Oklahoma
through mid morning. The majority of these storms are forecast to
exit by early afternoon with the severe potentials tapering off
late morning.
Additional rain chances along with slight chances of thunder
continue this afternoon across mainly northeast Oklahoma and
northwest Arkansas as moisture wraps around the upper low back
into the region. This additional precipitation should tapper off
through the evening hours, with precipitation chances mainly over
far northwest Arkansas overnight. Temperature profiles indicate
the potential for rain to mix with light snow for portions of far
northwest Arkansas late tonight and then taper off early
Wednesday morning. Little to no accumulations are forecast.
Gusty southwesterly winds become common during the day today
behind the exiting cold front. This will help to transport drier
air into southeast Oklahoma and elevate fire weather concerns
this afternoon. The southwesterly winds become west to northwest
behind a stronger cold front late afternoon and evening with gusts
of 40 to 50 mph possible. These wind shifts could impact any
ongoing wildfire suppression efforts. The strong northwesterly
winds continue through tonight across the region with the
strongest winds in northeast Oklahoma and the higher elevations of
far northwest Arkansas and far southeast Oklahoma.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY THROUGH FRIDAY...High Wind Potential.
SATURDAY...Thunderstorm Potential.
SUNDAY AND MONDAY...No Hazards.
EXTENDED DISCUSSION...
Gusty northwesterly winds in excess of 40 mph continue Wednesday
morning and should weaken through the day as surface high pressure
moves into the region. Gusty southerly winds quickly return
during the day Thursday behind the exiting surface high pressure
and ahead of another cold front forecast to move into the area
Friday. An upper level low pressure system looks to move across
the Southern Plains Saturday with the return of rain chances. A
slight chance of thunder is possible across southeast Oklahoma
during the day Saturday.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Watches and warnings should be expected through mid- morning
Tuesday.
weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 4, 2:25 AM CST, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
225 AM CST Tue Mar 4 2025
OKZ054>056-060-061-064-067-040915-
Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK-Creek OK-
Wagoner OK-
225 AM CST Tue Mar 4 2025
...STRONG THUNDERSTORMS WILL IMPACT ROGERS...EASTERN OSAGE...
NORTHEASTERN CREEK...WASHINGTON...NOWATA...WESTERN WAGONER AND TULSA
COUNTIES THROUGH 315 AM CST...
At 224 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles east of Bigheart to 4 miles north of
Cushing. Movement was east at 50 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Barnsdall... Sand Springs...
Wann... Sapulpa...
Inola... Collinsville...
Jenks Riverside Airport... Osage Hills State Park...
Mounds... Stonebluff...
Vera... Nelagoney...
Leonard... Wolco...
Owasso... Delaware...
Ochelata... Sunset Lake...
Tulsa... Bartlesville...
This includes Interstate 44 between mile markers 203 and 255.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3582 9549 3583 9564 3586 9565 3585 9591
3588 9624 3693 9625 3700 9558 3700 9550
TIME...MOT...LOC 0824Z 254DEG 44KT 3686 9617 3605 9673
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 4, 3:13 AM CST, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
313 AM CST Tue Mar 4 2025
OKZ054>057-060-061-041000-
Tulsa OK-Craig OK-Osage OK-Rogers OK-Nowata OK-Washington OK-
313 AM CST Tue Mar 4 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CRAIG...NORTHWESTERN
ROGERS...SOUTHEASTERN OSAGE...WASHINGTON...NOWATA AND NORTHERN TULSA
COUNTIES THROUGH 400 AM CST...
At 312 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Dearing to 2 miles northeast of
Keystone State Park. Movement was east at 35 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wann... Dewey...
Collinsville... Sperry...
Skiatook... Watova...
Ramona... Vera...
Talala... Wolco...
Owasso... Lenapah...
South Coffeyville... Delaware...
Ochelata... Turley...
Tulsa International Airport... Nowata...
Bartlesville... Oologah...
This includes Interstate 44 between mile markers 231 and 234.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3615 9579 3616 9630 3617 9627 3620 9624
3622 9625 3623 9628 3700 9587 3700 9526
TIME...MOT...LOC 0912Z 267DEG 29KT 3699 9573 3616 9624
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 4, 3:14 AM CST, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
314 AM CST Tue Mar 4 2025
OKZ059-060-064>066-041000-
Tulsa OK-Okmulgee OK-Pawnee OK-Okfuskee OK-Creek OK-
314 AM CST Tue Mar 4 2025
...STRONG THUNDERSTORMS WILL IMPACT CREEK...NORTHWESTERN OKMULGEE...
SOUTHEASTERN PAWNEE...SOUTHWESTERN TULSA AND WESTERN OKFUSKEE
COUNTIES THROUGH 400 AM CST...
At 313 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southwest of Westport to 4 miles east of
Johnson. Movement was east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Sand Springs... Keystone State Park...
Shamrock... Bristow...
Boley... Mannford...
Sapulpa... Paden...
Okemah... Depew...
Okfuskee... Silver City...
Milfay... Mason...
Castle... Bearden...
Welty... Slick...
Kellyville... Kiefer...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 219.
Interstate 44 between mile markers 178 and 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3587 9662 3618 9646 3618 9626 3616 9627
3616 9600 3618 9600 3618 9591 3533 9635
3535 9644 3546 9644 3546 9647 3543 9650
3545 9655 3544 9657 3541 9654 3539 9654
3541 9658 3540 9662
TIME...MOT...LOC 0913Z 261DEG 26KT 3619 9635 3539 9677
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 4, 3:51 AM CST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
351 AM CST Tue Mar 4 2025
OKZ056>058-060>062-067-041045-
Tulsa OK-Craig OK-Rogers OK-Ottawa OK-Nowata OK-Mayes OK-Wagoner OK-
351 AM CST Tue Mar 4 2025
...STRONG THUNDERSTORMS WILL IMPACT CRAIG...ROGERS...NORTHWESTERN
OTTAWA...NORTHWESTERN MAYES...SOUTHEASTERN NOWATA...NORTHERN WAGONER
AND NORTHEASTERN TULSA COUNTIES THROUGH 445 AM CST...
At 350 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Edna to 3 miles east of Sand
Springs. Movement was east at 30 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Vinita... Inola...
Commerce... Picher...
Big Cabin... Talala...
Chelsea... White Oak...
Welch... Foyil...
Bushyhead... Owasso...
New Alluwe... Hollow...
Verdigris... Claremore...
Tulsa International Airport... Cardin...
Oologah... Catoosa...
This includes Interstate 44 between mile markers 230 and 286.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3613 9553 3614 9599 3700 9536 3700 9482
TIME...MOT...LOC 0950Z 261DEG 26KT 3700 9536 3612 9605
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 4, 4:02 AM CST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
402 AM CST Tue Mar 4 2025
OKZ060-061-064>067-041100-
Tulsa OK-Okmulgee OK-Rogers OK-Okfuskee OK-Creek OK-Wagoner OK-
402 AM CST Tue Mar 4 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL ROGERS...
SOUTHEASTERN CREEK...NORTHWESTERN WAGONER...NORTHERN OKMULGEE...
SOUTHEASTERN TULSA AND OKFUSKEE COUNTIES THROUGH 500 AM CST...
At 402 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles east of Tulsa to 5 miles south of Paden.
Movement was east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Beggs... Broken Arrow...
Preston... Boley...
Sapulpa... Inola...
Paden... Jenks Riverside Airport...
Liberty... Mounds...
Clearview... Stonebluff...
Hectorville... Leonard...
Jenks... Bixby...
Okmulgee... Okemah...
Bald Hill... Okfuskee...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 228.
Interstate 44 between mile markers 207 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3615 9604 3617 9544 3612 9544 3585 9571
3585 9577 3580 9577 3529 9628 3530 9644
3546 9644 3546 9647 3543 9650 3545 9655
3544 9657 3541 9654 3539 9654 3541 9658
3540 9660 3540 9662 3550 9663
TIME...MOT...LOC 1002Z 264DEG 28KT 3613 9586 3542 9656
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 4, 5:34 AM CST, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
534 AM CST Tue Mar 4 2025
OKZ064>066-041215-
Okmulgee OK-Okfuskee OK-Creek OK-
534 AM CST Tue Mar 4 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL CREEK...
SOUTHWESTERN OKMULGEE AND OKFUSKEE COUNTIES THROUGH 615 AM CST...
At 534 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles northeast of Little to 4 miles northwest
of Yeager. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Boley... Paden...
Okemah... Okfuskee...
Clearview... Mason...
Okmulgee State Park... Castle...
Bearden... Welty...
Pharoah... Schulter...
Slick...
This includes Interstate 40 in Oklahoma between mile markers 212 and
232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3579 9629 3552 9595 3529 9628 3529 9644
3546 9644 3546 9647 3543 9650 3543 9652
3546 9654 3544 9657 3543 9656 3542 9656
3541 9654 3539 9654 3541 9658 3540 9660
3540 9662 3547 9662
TIME...MOT...LOC 1134Z 226DEG 46KT 3540 9658 3522 9638
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHTornado, Okmulgee
- When
- March 4, 6:06 AM CST to 6:09 AM CST
- Where
- Okmulgee County, 1.11 mi ENE of Henryetta Arpt to 1.33 mi ESE of Blackstone Mine
- Rating
- EF1
- Path length
- 1.8 mi
- Path width
- 375 yd
- Property damage
- $80,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.404, -96.001
This tornado developed west of the S 210 Road and south of the E 111 Road, where large tree limbs were snapped. It moved northeast across Henryetta Golf and Country Club uprooting and snapping numerous trees, and damaging outbuildings. It then crossed Lake Road, where homes were damaged, outbuildings were destroyed, and trees were uprooted. The tornado dissipated east of Lake Road and north of Country Club Road. Based on this damage, maximum estimated wind in the tornado was 90 to 100 mph.
Tornado, Okmulgee
- When
- March 4, 6:10 AM CST to 6:15 AM CST
- Where
- Okmulgee County, 2.27 mi SE of Henryetta to 0.87 mi ESE of Kusa
- Rating
- EF1
- Path length
- 3.3 mi
- Path width
- 350 yd
- Property damage
- $40,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.423, -95.957
This tornado developed south of New Lake Road and east of the S 230 Road, where trees were snapped. It moved northeast across I-40, crossed Holly Road damaging outbuildings, and then Arbeka Road, where large tree limbs were snapped. It then dissipated north of Holly Road and east of Arbeka Road. Based on this damage, maximum estimated wind in the tornado was 90 to 95 mph.
Tornado, Okmulgee
- When
- March 4, 6:22 AM CST to 6:25 AM CST
- Where
- Okmulgee County, 2.51 mi WNW of Morris Arpt to 1.8 mi N of Morris Arpt
- Rating
- EF1
- Path length
- 2.7 mi
- Path width
- 400 yd
- Property damage
- $75,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.660, -95.893
This tornado developed west of the N 270 Road and north of Gun Club Road, where an RV was rolled and large tree limbs were snapped. It moved east-northeast across the N 280 Road, where the roof of a home was damaged, and several power poles were snapped. The tornado then crossed Smith Road, blowing down power poles and damaging a home. It moved northeast across Highway 52 snapping large tree limbs and damaging the roof of another home before dissipating. Based on this damage, maximum estimated wind in the tornado was 90 to 95 mph.
Tornado, Okmulgee
- When
- March 4, 6:25 AM CST to 6:29 AM CST
- Where
- Okmulgee County, 2.08 mi W of Eram to 2.09 mi N of Eram
- Rating
- EF0
- Path length
- 3.1 mi
- Path width
- 250 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.622, -95.787
This tornado developed west of the N 330 Road and south of Watts Road, where large tree limbs were snapped. It moved northeast crossing the N 340 Road, where large tree limbs were snapped, and then crossed McKinley Road, damaging the roof of a house. It then crossed the N 350 Road, where large tree limbs were snapped, and dissipated south of Gun Club Road. Based on this damage, maximum estimated wind in the tornado was 75 to 80 mph.
Thunderstorm Wind, McIntosh
- When
- March 4, 6:30 AM CST
- Where
- McIntosh County, Checotah
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.430, -95.520
Thunderstorm wind gusts were estimated to 65 mph.
Thunderstorm Wind, McIntosh
- When
- March 4, 6:30 AM CST
- Where
- McIntosh County, 2.23 mi SE of Checotah
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 35.406, -95.493
Strong thunderstorm wind blew down power lines southeast of Checotah.
Thunderstorm Wind, Muskogee
- When
- March 4, 6:33 AM CST
- Where
- Muskogee County, 3.53 mi SW of Jamesville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 35.716, -95.697
Strong thunderstorm wind destroyed an outbuilding.
Tornado, McIntosh
- When
- March 4, 6:33 AM CST to 6:34 AM CST
- Where
- McIntosh County, 0.13 mi WNW of Eufaula Muni Arpt to 0.61 mi NE of Eufaula Muni Arpt
- Rating
- EF1
- Path length
- 0.7 mi
- Path width
- 150 yd
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.301, -95.622
A tornado developed east of Airport Drive, moved east-northeast across Pecan Lane, and dissipated north of Airport Road. The tornado damaged outbuildings and homes, and blew down trees. Based on this damage, maximum estimated wind in the tornado was 85 to 95 mph.
Thunderstorm Wind, McIntosh
- When
- March 4, 6:36 AM CST
- Where
- McIntosh County, 0.47 mi NNW of Eufaula
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 35.287, -95.582
Thunderstorm wind gusts were estimated to 60 mph.
Thunderstorm Wind, Choctaw
- When
- March 4, 6:50 AM CST
- Where
- Choctaw County, 1.37 mi WNW of Hugo
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.031, -95.540
The Oklahoma Mesonet station near Hugo measured wind gusts up to 58 mph.
Tornado, McIntosh
- When
- March 4, 6:51 AM CST to 6:53 AM CST
- Where
- McIntosh County, 3.53 mi E of Checotah to 2.51 mi SSW of Shady Grove
- Rating
- EF0
- Path length
- 1.6 mi
- Path width
- 150 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.438, -95.458
This tornado developed north of the E 1090 Road and west of New Texanna Road, where large tree limbs were snapped, the roof of a barn was blown off, and the roof of a home was damaged. The tornado moved northeast snapping large tree limbs as it crossed the S 4260 Road, and dissipated. Based on this damage, maximum estimated wind in the tornado was 80 to 85 mph.
Thunderstorm Wind, McIntosh
- When
- March 4, 6:53 AM CST
- Where
- McIntosh County, 1.44 mi ESE of Shady Grove
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 35.469, -95.398
Strong thunderstorm wind blew the roof from a barn, and blew down power poles.
Thunderstorm Wind, Pushmataha
- When
- March 4, 6:57 AM CST
- Where
- Pushmataha County, 0.4 mi E of Rattan
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.200, -95.413
Strong thunderstorm wind blew down power lines in Rattan.
Thunderstorm Wind, Latimer
- When
- March 4, 7:10 AM CST
- Where
- Latimer County, 2.01 mi S of Degnan
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.901, -95.348
The Oklahoma Mesonet station near Wilburton measured thunderstorm wind gusts up to 58 mph.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Damaging Winds in Mississippi, March 4, 20252 deaths · $309,000 · 78 kt wind · 42 events
- High Wind and Winter Weather in Nebraska, March 4 to 5, 20252 deaths · 61 kt wind · 33 events
- Tornadoes and Flood in Texas, March 4, 20254 injured · $15 million · EF1 · 126 events
- Tornadoes and Damaging Winds in Texas, March 4, 20253 injured · $1.1 million · EF1 · 28 events
- Tornadoes in Mississippi, March 4, 20254 injured · EF2 · 2 events
- Tornadoes and Flash Flooding in Louisiana, March 4, 2025$485,000 · EF1 · 25 events
- High Wind and Strong Wind in Tennessee, March 4 to 5, 2025$1.2 million · 57 kt wind · 23 events
- Damaging Winds in Georgia, March 4 to 5, 2025$98,000 · 59 kt wind · 71 events
- Tornadoes and Damaging Winds in Louisiana, March 4, 2025$464,000 · EF1 · 12 events
- High Wind in Kansas, March 4, 2025$507,000 · 73 kt wind · 33 events
- Blizzard and High Wind in Iowa, March 4 to 5, 202555 kt wind · 94 events
- Tornadoes and Damaging Winds in Louisiana, March 4, 2025$45,000 · EF1 · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1242781, 1242785, 1242788, 1242791, 1235072, 1240118, 1240121, 1242793, 1240110, 1240111, 1242795, 1240120, 1240115, 1240114.